# SDR SIMA2018091009001

- Difficulty date: September 9, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N260NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000699
- Aircraft time: 2,197 hours, 1,447 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV SMOKE INDICATION IN FLIGHT ON EICAS. NO SMOKE VISIBLE. PERFORMED OPS CHECK OF LAV SMOKE DETECTOR PER AMM 26-14-01 OPS. CHECK GOOD. NO DEFECTES NOTED A/C OK FOR SERVICE. PERFORMED VISUEAL OF LAV FOUND NO INDICATION OF SMOKE OR TAMPERING OF SMOKE DETECTOR.
